# SDR 07FDEA01599

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, MAIN FRAME STA 1721 AT LONGERON 12R FOUND WITH DENT.  [SUP 05-08-07]   REPAIRED AS PER SRM 53-30-00 VOLUME I, FIGURE 1.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
